By Topic

A note on “Incomplete relational database models based on intervals”

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Jui-Shang Chiu ; Dept. of Comput. Sci., Nat. Tsing Hua Univ., Hsinchu, Taiwan ; Chen, A.L.P.

For original paper, see A. Ola and G. Ozsoyoglu, ibid., vol. 5, no. 2, pp. 293-308 (1993). In that paper, a family of relational database models (M-1 to M-5) were proposed to represent unknown values by intervals. Relational operators were extended for evaluating queries on these models. In this paper, we stultify the theorems, claiming that query evaluation in models M-2, M-3 and M-5 is sound

Published in:

Knowledge and Data Engineering, IEEE Transactions on  (Volume:8 ,  Issue: 1 )